Global existence and asymptotic decay of solutions to the non-isentropic Euler-Maxwell system

Yue Hong Feng, Shu Wang, Shuichi Kawashima

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

The non-isentropic compressible Euler-Maxwell system is investigated in R3 in this paper, and the Lq time decay rate for the global smooth solution is established. It is shown that the density and temperature of electron converge to the equilibrium states at the same rate (1 + t)-11/4 in Lq norm. This phenomenon on the charge transport shows the essential relation of the equations with the non-isentropic Euler-Maxwell and the isentropic Euler-Maxwell equations.

Original languageEnglish
Pages (from-to)2851-2884
Number of pages34
JournalMathematical Models and Methods in Applied Sciences
Volume24
Issue number14
DOIs
Publication statusPublished - Dec 30 2014

Fingerprint

Euler System
Decay of Solutions
Maxwell System
Maxwell equations
Global Existence
Euler
Charge transfer
Global Smooth Solution
Charge Transport
Electrons
Equilibrium State
Maxwell's equations
Decay Rate
Electron
Converge
Norm
Temperature

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Applied Mathematics

Cite this

Global existence and asymptotic decay of solutions to the non-isentropic Euler-Maxwell system. / Feng, Yue Hong; Wang, Shu; Kawashima, Shuichi.

In: Mathematical Models and Methods in Applied Sciences, Vol. 24, No. 14, 30.12.2014, p. 2851-2884.

Research output: Contribution to journalArticle

Feng, Yue Hong ; Wang, Shu ; Kawashima, Shuichi. / Global existence and asymptotic decay of solutions to the non-isentropic Euler-Maxwell system. In: Mathematical Models and Methods in Applied Sciences. 2014 ; Vol. 24, No. 14. pp. 2851-2884.
@article{565810ceae7443febf88b4aab80b5b0a,
title = "Global existence and asymptotic decay of solutions to the non-isentropic Euler-Maxwell system",
abstract = "The non-isentropic compressible Euler-Maxwell system is investigated in R3 in this paper, and the Lq time decay rate for the global smooth solution is established. It is shown that the density and temperature of electron converge to the equilibrium states at the same rate (1 + t)-11/4 in Lq norm. This phenomenon on the charge transport shows the essential relation of the equations with the non-isentropic Euler-Maxwell and the isentropic Euler-Maxwell equations.",
author = "Feng, {Yue Hong} and Shu Wang and Shuichi Kawashima",
year = "2014",
month = "12",
day = "30",
doi = "10.1142/S0218202514500390",
language = "English",
volume = "24",
pages = "2851--2884",
journal = "Mathematical Models and Methods in Applied Sciences",
issn = "0218-2025",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "14",

}

TY - JOUR

T1 - Global existence and asymptotic decay of solutions to the non-isentropic Euler-Maxwell system

AU - Feng, Yue Hong

AU - Wang, Shu

AU - Kawashima, Shuichi

PY - 2014/12/30

Y1 - 2014/12/30

N2 - The non-isentropic compressible Euler-Maxwell system is investigated in R3 in this paper, and the Lq time decay rate for the global smooth solution is established. It is shown that the density and temperature of electron converge to the equilibrium states at the same rate (1 + t)-11/4 in Lq norm. This phenomenon on the charge transport shows the essential relation of the equations with the non-isentropic Euler-Maxwell and the isentropic Euler-Maxwell equations.

AB - The non-isentropic compressible Euler-Maxwell system is investigated in R3 in this paper, and the Lq time decay rate for the global smooth solution is established. It is shown that the density and temperature of electron converge to the equilibrium states at the same rate (1 + t)-11/4 in Lq norm. This phenomenon on the charge transport shows the essential relation of the equations with the non-isentropic Euler-Maxwell and the isentropic Euler-Maxwell equations.

UR - http://www.scopus.com/inward/record.url?scp=84908659532&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908659532&partnerID=8YFLogxK

U2 - 10.1142/S0218202514500390

DO - 10.1142/S0218202514500390

M3 - Article

AN - SCOPUS:84908659532

VL - 24

SP - 2851

EP - 2884

JO - Mathematical Models and Methods in Applied Sciences

JF - Mathematical Models and Methods in Applied Sciences

SN - 0218-2025

IS - 14

ER -